# SDR CA190628010

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 1,587 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 215K262
- Condition: Failed
- Location: Mlg
- Part time: 259 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH MAIN TIRE CARCASS SEPARATED AND DEPARTED FROM TIRE. TIRE DEBRIS NOTED AT BOTH DEPARTURE AIRPORT AND ARRIVAL AIRPORT.  WE HAVE HAD SEVERAL TIRE FAILURES ON THIS AIRCRAFT DUE TO UNUSUAL CRACKING BETWEEN THE TREADS AND BULGED SIDEWALLS. (TC# 20190628010)
